Xavier Cabre
Xavier Cabre
ICREA Research Professor at the UPC (Barcelona)
Verified email at upc.edu
TitleCited byYear
Fully nonlinear elliptic equations
X Cabré, LA Caffarelli
American Mathematical Society, Colloquium Publication 43, 1995
12231995
Fully nonlinear elliptic equations
LA Roberts, LA Caffarelli, X Cabré
American Mathematical Soc., 1995
853*1995
Positive solutions of nonlinear problems involving the square root of the Laplacian
X Cabré, J Tan
Advances in Mathematics 224 (5), 2052-2093, 2010
4442010
Nonlinear equations for fractional Laplacians, I: Regularity, maximum principles, and Hamiltonian estimates
X Cabré, Y Sire
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 31 (1), 23-53, 2014
4362014
Entire solutions of semilinear elliptic equations in ℝ³ and a conjecture of De Giorgi
L Ambrosio, X Cabré
Journal of the American Mathematical Society 13 (4), 725-739, 2000
3382000
Some simple nonlinear PDE's without solutions
H Brezis, X Cabré
Bollettino della Unione Matematica Italiana-B, 223-262, 1998
2711998
Layer solutions in a half‐space for boundary reactions
X Cabré, J Solà‐Morales
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2005
2432005
On a long-standing conjecture of E. De Giorgi: symmetry in 3D for general nonlinearities and a local minimality property
G Alberti, L Ambrosio, X Cabré
Acta Applicandae Mathematica 65 (1-3), 9-33, 2001
2162001
Nonlinear equations for fractional Laplacians II: existence, uniqueness, and qualitative properties of solutions
X Cabré, Y Sire
Transactions of the American Mathematical Society 367 (2), 911-941, 2015
2042015
The parameterization method for invariant manifolds I: manifolds associated to non-resonant subspaces
X Cabré, E Fontich, R de la Llave
Indiana University mathematics journal, 283-328, 2003
1902003
The parameterization method for invariant manifolds III: overview and applications
X Cabré, E Fontich, R De La Llave
Journal of Differential Equations 218 (2), 444-515, 2005
1792005
On the alexandroff‐bakelman‐pucci estimate and the reversed hölder inequality for solutions of elliptic and parabolic equations
X Cabré
Communications on Pure and Applied Mathematics 48 (5), 539-570, 1995
1321995
The parameterization method for invariant manifolds II: regularity with respect to parameters
X Cabré, E Fontich, R de la Llave
Indiana University mathematics journal, 329-360, 2003
1252003
Existence versus explosion instantanée pour des équations de la chaleur linéaires avec potentiel singulier
X Cabré, Y Martel
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 329 (11), 973-978, 1999
1251999
The influence of fractional diffusion in Fisher-KPP equations
X Cabré, JM Roquejoffre
Communications in Mathematical Physics 320 (3), 679-722, 2013
1152013
Regularity of radial minimizers and extremal solutions of semilinear elliptic equations
X Cabré, A Capella
Journal of Functional Analysis 238 (2), 709-733, 2006
1152006
Energy estimates and 1-D symmetry for nonlinear equations involving the half-Laplacian
X Cabré, E Cinti
arXiv preprint arXiv:1004.2866, 2010
912010
Weak eigenfunctions for the linearization of extremal elliptic problems
X Cabré, Y Martel
journal of functional analysis 156 (1), 30-56, 1998
811998
Regularity of minimizers of semilinear elliptic problems up to dimension 4
X Cabré
Communications on Pure and Applied Mathematics 63 (10), 1362-1380, 2010
772010
Saddle-shaped solutions of bistable diffusion equations in all of
X Cabré, J Terra
arXiv preprint arXiv:0801.3379, 2008
752008
The system can't perform the operation now. Try again later.
Articles 1–20